# SDR R61A201804030444

- Difficulty date: March 18, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 20,678 hours, 14,845 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065639005
- Condition: Corroded
- Location: R2 Door Sill
- Part time: 20,678 hours, 14,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE R2 DOOR SILL BEAM.  MAINTENANCE REMOVED AND REPLACED THE BEAM IAW SRM 51-43-04, AND 51-43-03.
